# SDR SWAA2017092616649

- Difficulty date: September 19, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 18,974 hours, 8,093 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 1FA011342
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR INDICATION ALL RED AND GREEN LIGHTS ILLUMINATED WITH ASSOCIATED DRAG.  R&R LANDING GEAR SELECTOR VALVE PER TC.
